# SDR ASMF202106004

- Difficulty date: March 6, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 34,997 hours, 16,011 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT AND APPLICATION OF TASK CARD J3753-818-00-01(20) AT MEX, IT WAS DETECTED FWD RH STRUCTURE 2ND FITTING WORN LOWER ON FWD CARGO DOOR. MAINTENANCE PERSONNEL PERFORMED REVISION, CONFIRMING THE DAMAGE; SO THE DAMAGE WAS REMOVED IAW SRM 52-30-90-1A-1, ALLOWABLE DAMAGE 1, PARAGRAPH 4.D.(1), TABLE 101, FIGURE 102, DETAIL D; A DIRECT MEASUREMENT AND HFEC INSPECTION WERE PERFORMED ON REWORKED AREA IAW 737 NDTM PART 6; 51-00-00, PROCEDURE 23  WITH A MAXIMUM DEPTH WEAR OF 0.062", NO CRACKS WERE FOUND; A FLAP PEEN WAS ACCOMPLISHED IAW SRM 52-30-90-1A-1, ALLOWABLE DAMAGE 1, PARAGRAPH 2.C.(2); A CHEMICAL CONVERSION COATING WAS APPLIED IAW SOPM 20-43-03 AND SRM52-30-90-1A-1, ALLOWABLE DAMAGE 1, PARAGRAPH 4.D.(1), FIGURE 102, SHEET 5, DETAIL D  WITHIN LIMITS; IT WAS APPLIED FINISH EXTERIOR DECORATIVE PAINT IAW AMM51-21-00/701, ALL CORRECT.
